# SDR IPXA2025011728784

- Difficulty date: January 16, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 27,902 hours, 10,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 LBL 80 INBOARD IN BULK CARGO COMPARTMENT LEFT AREA (REPLACE).   INSTALL NEW PART I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO: 146T5650 SHEET 5 REV:C.
